# SDR SWAA2019120239225

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 420,707 hours, 20,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bonding Jumper
- Part number: 6967380
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BONDING CLIP CAME OFF. / REATTACHED BONDING JUMPER IAW MT.
